# SDR DALA2023072606042

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 95,110 hours, 44,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 DURING ACCOMPLISHMENT OF ALI 531153 IN FEB 2018 CRACKS FOUND IN FR16 LH IN HOLES #6 & #C. DURING CCK IN JAN 2023 ISB 53-1373 ACCOMPLISHED AND ADDITIONAL CRACKS FOUND IN HOLES #8, #A, #E. ALSO, HOLES #3, #4, #5, #7, #B, #C, #D & #F WERE FOUND WITH HOLE DIAMETER OUT OF TOLERANCES COMPARE WITH WHAT WAS EXPECTED AFTER PREVIOUS REPAIR. CORRECTIVE ACTION: COMPLIED WITH ERA 563925-14AD REV B. (2884632)
